Dudley S’s Story
In 2007 i was given Cipro for a prostate infection that i later found out i never had, I never had any infection at all.
I took 500mg 2 x day for 1 month. Within 1 week i was experiencing side effects but the Dr persuaded me to continue with them.
By the second week i was having major anxiety,depression,weakness,insomnia,irritability,and derealisation, depersonalisation.along with many more to many to mention. I was also told to take nsaids with them that i later found out are advised against with this drug.
I’ve not been able to work for 8 years because of all this and although i’ve improved in the last few years(no thanks to NHS DRs) i still suffer from derealisation 24/7 insomnia,tinnitus,some weakness, tingling in extremities and lots of other weird things,
Prior to this i was a very healthy happy successful Builder/stone mason. I’ve not had any finacial help from the UK Government even though me and my family have paid insurance for generations and never claimed before.Apart from the quality of life i’ve lost (which is priceless) i’ve lost hundreds of thousands of pounds in lost earnings, and my family has suffered because of this.
I don’t know when or if ever i’ll get back to normal. I’ve tried to sue the drs but cant get any legal aid or no win no fee Lawyers to take it on. To say i’m angry doesn’t do the word justice. The NHS GP that poisoned me is earning a fortune and is respected by society and i’m left to rot.
derealisation is when the world around you seems detached and unreal like looking through a cam corder at life or looking through a invisible barrier or sensual fog. It’s very difficult to cope with.